GET THE APP

..

Journal of Generalized Lie Theory and Applications

ISSN: 1736-4337

Open Access

Citations Report

Journal of Generalized Lie Theory and Applications : Citations & Metrics Report

Articles published in Journal of Generalized Lie Theory and Applications have been cited by esteemed scholars and scientists all around the world.

Journal of Generalized Lie Theory and Applications has got h-index 14, which means every article in Journal of Generalized Lie Theory and Applications has got 14 average citations.

Following are the list of articles that have cited the articles published in Journal of Generalized Lie Theory and Applications.

  2020 2019 2018 2017 2016

Year wise published articles

13 2 6 36 25

Year wise citations received

76 48 76 65 56
Journal total citations count 1926
Journal impact factor 9.50
Journal 5 years impact factor 3.91
Journal cite score 4.65
Journal h-index 14
Journal h-index since 2016 11
Important citations

Gavruta L, Eskandani GZ, Gavruta P. Frames for compressed sensing using coherence. arXiv preprint arXiv:1405.0391. 2014 May 2.

Gavruta L, Eskandani GZ, Gavruta P. Frames for compressed sensing using coherence. arXiv preprint arXiv:1405.0391. 2014 May 2.

Gavruta L, Eskandani GZ, Gavruta P. Frames for compressed sensing using coherence. arXiv preprint arXiv:1405.0391. 2014 May 2.

Gavruta L, Eskandani GZ, Gavruta P. Frames for compressed sensing using coherence. arXiv preprint arXiv:1405.0391. 2014 May 2.

Gavruta L, Eskandani GZ, Gavruta P. Frames for compressed sensing using coherence. arXiv preprint arXiv:1405.0391. 2014 May 2.

Sahebi S, Rahmani V. A note on power values of generalized derivation in prime ring and noncommutative Banach algebras. Journal of Linear and Topological Algebra (JLTA). 2012 Mar 1;1(01):15-20.

Karimian M. Solving the liner quadratic differential equations with constant coefficients using Taylor series with step size h. Journal of Linear and Topological Algebra (JLTA). 2012 Mar 1;1(01):21-5.

Amirfakhrian M, Mohammad F. A New Inexact Inverse Subspace Iteration for Generalized Eigenvalue Problems. Journal of Linear and Topological Algebra (JLTA). 2012 Jun 1;1(02):97-113.

Haghighi AR, Asghary N, Sedghi A. A new subclass of harmonic mappings with positive coefficients. Journal of Linear and Topological Algebra (JLTA). 2019 Aug 1;8(03):159-65.

Ebrahimi Bagha D, Azaraien H. Module amenability and module biprojectivity of ?-Lau product of Banach algebras. Journal of Linear and Topological Algebra (JLTA). 2014 Dec 30;3(03):185-96.

Ebrahimi Bagha D. Module-Amenability on Module Extension Banach Algebras. Journal of Linear and Topological Algebra (JLTA). 2012 Jun 1;1(02):111-4.

Sadati Z, Maleknejad K. Application of triangular functions for solving the vasicek model. Journal of Linear and Topological Algebra (JLTA). 2015 Aug 1;4(03):173-82.

Aghamollaei G, Haj Aboutalebi N. Some results on higher numerical ranges and radii of quaternion matrices. Journal of Linear and Topological Algebra (JLTA). 2015 Dec 1;4(04):283-8.

Mirsalehy A, Rizam Abu Baker M, Lee LS, Jahanshahloo GR. The directional hybrid measure of efficiency in data envelopment analysis. Journal of Linear and Topological Algebra (JLTA). 2016 Sep 1;5(03):155-74.

Nasef AA, Azzam A. F-Closedness in bitopological spaces. Journal of Linear and Topological Algebra (JLTA). 2016 Jun 1;5(01):47-53.

Adimi H. Indices of Lie algebras and Hom-Lie algebras (Doctoral dissertation).

Ettefagh MI, Houdfar S. Weak amenability of (2N)-th dual of a Banach algebra. Journal of Linear and Topological Algebra (JLTA). 2012 Jun 1;1(02):55-65.

Chen, Y.Y., Wang, Y. and Zhang, L.Y., 2010. The construction of Hom-Lie bialgebras. J. Lie Theory, 20(767), p.2.

Makhlouf, A. and Panaite, F., 2016. Twisting operators, twisted tensor products and smash products for Hom-associative algebras. Glasgow Mathematical Journal, 58(3), pp.513-538.

Johnson G. Subprime solutions of the classical Yang–Baxter equation. Journal of Algebra. 2019 Jan 1;517:1-8.

Relevant Topics

arrow_upward arrow_upward